When aches and pains get you down, find quick and effective relief with Equate Extra Strength Acetaminophen 500mg Pain Reliever Gelcaps, compare to the active ingredient of Tylenol Extra Strength Rapid Release Gels. Equate Extra Strength Acetaminophen 500mg Pain Reliever Gelcaps are formulated with a clinically proven pain fighter to deliver powerful, fast-acting relief. The 225 count bottle of Extra Strength Acetaminophen 500mg Gelcaps can be used to help alleviate minor aches and pains due to headache, the common cold, toothache, backache and muscular aches, and premenstrual cramps and menstrual cramps. They also aid in easing minor pains of arthritis, and will temporarily reduce fever during colds. Equate Extra Strength Acetaminophen 500mg Gelcaps are recommended for adults and children ages 12 years and up. Ease your aches and pains with Equate Extra Strength Acetaminophen 500mg Pain Reliever Gelcaps 225ct. Making correct health decisions can be challenging, but the complete range of Equate products allows you to take care of your families health needs with confidence.
Save on Equate Extra Strength Acetaminophen Pain Reliever Gelcaps, 500mg, 225 Count with a Walmart coupon